# SDR GTIA2023011636882

- Difficulty date: January 12, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 10,058 hours, 4,100 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING ON APPROACH THROUGH 4000 FT,  STRONG SMELL OF DIRTY SOCKS.  PERFORMED LEVEL A DECONTAMINATION OF THE ECS ON PACK 1 IAW AMM 21-00-00.  NO DEFECTS OR ABNORMALITIES FOUND AT THIS TIME. ACFT OK FOR CONTINUED SERVICE.
